# SDR REXA2017102001114

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 27,209 hours, 24,687 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OXYGEN LOW PRESSURE CAUTION MESSAGE, 1410 PSI.  LEAK CHECKED THE CREW OXYGEN SYSTEM AND FOUND THE LEFT PILOT OXYGEN MASK LEAKING.  REMOVED AND REPLACED THE OXYGEN MASK IAW AMM 35-11-12. OPS CHECKED GOOD. OXYGEN PSI HOLDING AFTER 4 HOURS.
